# SDR AWXA200600132

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,482 hours, 41,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION MAINTENANCE REPORTED THAT SEATS 1A AND 1B EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED 3 BATTERIES IN FIRST CLASS AISLE AND INSPECTED ALL THE WIRING ON THE FLOOR INTO THE SIDEWALL, NO DISCREPANCIES WERE FOUND.  OPERATIONAL CHECKS WERE GOOD.
